Duke Mathematical Journal

A class of operator algebras which are determined by groups

I. E. Segal

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 18, Number 1 (1951), 221-265.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077476400

Mathematical Reviews number (MathSciNet)
MR0045133

Zentralblatt MATH identifier
0045.38601

Digital Object Identifier
doi:10.1215/S0012-7094-51-01817-0

Subjects
Primary: 20.0X

Citation

Segal, I. E. A class of operator algebras which are determined by groups. Duke Mathematical Journal 18 (1951), no. 1, 221--265. doi:10.1215/S0012-7094-51-01817-0. http://projecteuclid.org/euclid.dmj/1077476400.


Export citation